MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number IAV09008008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one in.Pact av access balloon catheter was used to treat the in cannulation zone of the right arm.Approximately 7 months post procedure the patient suffered from thrombosis of the fistula.The patient experienced clotting and difficulty cannulating the fistula.An ultrasound was performed and confirmed evidence of thrombosis in the arterial venous anastomosis to the venous outflow at the median cubical vein.The thrombosis of the fistula was confirmed as involving the target lesion.The event was treated with a fistula de-clot/thrombectomy in the right arm.The patient recovered.The ae assessed the event as possibly related to an underling condition or disease.
 
Additional Manufacturer Narrative
Update received: the ae term was updated to "thrombosis of arteriovenous fistula".Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15832641
Report Number9612164-2022-04325
Device Sequence Number14976570
Product Code ONU
UDI-Device Identifier00763000232696
UDI-Public00763000232696
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model NumberIAV09008008P
Device Catalogue NumberIAV09008008P
Device Lot Number0009924628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/17/2023
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight139 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American